Jump to content
VA Disability Community via Hadit.com

 Ask Your VA Claims Question  

 Read Current Posts 

  Read Disability Claims Articles 
View All Forums | Chats and Other Events | Donate | Blogs | New Users |  Search  | Rules 

  • homepage-banner-2024-2.png

  • donate-be-a-hero.png

  • 0

Compensation

Rate this question


Susie#1

Question

  • Answers 1
  • Created
  • Last Reply

Top Posters For This Question

Popular Days

Top Posters For This Question

1 answer to this question

Recommended Posts

  • 0
  • Content Curator/HadIt.com Elder

Welcome to Hadit!

It is possible for anxiety and depression to cause hypertension. However, I do not know much about seizures. If you have not already done so, consider seeking medical treatment. If you are already receiving treatment, please be aware that some medications may have various side effects, which could include hypertension of varying degrees. It might be worth talking with your doctor to see what they recommend.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Guidelines and Terms of Use